# SDR REXA2015050100455

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 30,995 hours, 28,050 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA LIGHT ON EMER EXIT SIGN IN CABIN DOESN'T LIGHT UP WHEN PA IS MADE.  RELAMPED, OPERATIONS CHECKED GOOD IAW AMM 33-23-00.
